Browse by Journal

See full list of headings
Export as [feed] RSS 1.0 [feed] RSS 2.0
Group by: Authors/Editors | Item Type | No Grouping
Jump to: B
Number of items: 1.


Belavkin, Roman V., Channon, Alastair, Aston, Elizabeth, Aston, John, KraĊĦovec, Rok and Knight, Christopher G. (2016) Monotonicity of fitness landscapes and mutation rate control. Journal of Mathematical Biology, 73 (6). pp. 1491-1524. ISSN 0303-6812 (doi:10.1007/s00285-016-0995-3)

This list was generated on Wed Nov 20 04:36:49 2019 GMT.